# SDR SWAA2012121810750

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,307 hours, 60,407 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6550819
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR T/E SEAL RETAINER IS CRACKED JUST O/B OF THE NR 1 PYLON.  REPAIRED LEFT WING LWR T/R SEAL RETAINER JUST O/B OF THE NR 1 PYLON IAW EA 1-A57-301 (T176185).
